# SDR CA020211005

- Difficulty date: February 1, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING FLIGHT, IN CRUISE AT FL350, THE MIDDLE PLY OF THE LT WINDSHIELD CRACKED. PILOTS APPLIED QRH EMERGENCY PROCEDURE AND THE FLIGHT WAS DIVERTED.  AIRCRAFT LANDED SAFELY.
